# SDR DALA2017040702828

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN BS 440, STRINGER 8L AREA FRAME AT RAIL ATTACH BRACKET IS CRACKED.  MAINTENANCE REPAIRED THE FRAME IAW PRI 555827-14AD, REV ORIG, AND ERA 555827-14AD.
